# SDR AU980120

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2489417
- Condition: Broken
- Location: Prop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER PITCH CONTROL CABLE FAILED.
